Journal article icon

Journal article

A categorified excision principle for elliptic symbol families

Abstract:

We develop a categorical index calculus for elliptic symbol families. The categorified index problems we consider are a secondary version of the traditional problem of expressing the index class in K-theory in terms of differential-topological data. They include orientation problems for moduli spaces as well as similar problems for skew-adjoint and self-adjoint operators. The main result of this paper is an excision principle that allows the comparison of categorified index problems on differ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1093/qmath/haaa063
Publisher:
Oxford University Press
Journal:
Quarterly Journal Of Mathematics More from this journal
Volume:
72
Issue:
3
Pages:
1099-1132
Publication date:
2020-01-13
Acceptance date:
2020-12-01
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
Language:
English
Keywords:
Pubs id:
1159081
Local pid:
pubs:1159081
Deposit date:
2021-01-29

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP